# SDR SIMA20140730011

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,441 hours, 20,112 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311596
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER SHUTTING DOWN BOTH ENGS DURING POST FLIGHT WITH NR 2 ENG OFF FOR AT LEAST 10 - 15 MINUTES SMOKE IS STILL COMING OUT OF THE FRONT TAIL PIPE.  NO FLAMES PRESENT JUST SMOKE.  TRANSFERRED TO NRWC 933-CVG-01622.  R & R ENG 2 IAW WC 71-000-00.  OPERATION CHECKED GOOD & LEAK CHECKED GOOD.
